# SDR AALA20000339

- Difficulty date: February 22, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN FIRST CLASS CABIN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
